I developed a scaly red spot about 3/4 " round on my left breast a couple of weeks ago (this has happened in the past and has always went away on its own). But about a week ago I noticed more red spots forming on both breasts so I went to my doctor. She said I have a sweat rash and prescribed Fucidin Cream to be applied twice a day. It's been 5 days now since applying the cream and the rash is spreading to my back, shoulders and upper abdomen area, and is more severe on both breats. The red bumps very in size, but they are all scaly looking and they ich pretty bad. I'm not too sure what to do to help prevent the spreading, and I'm wondering if this is even a sweat rash at all?
Note: I do suffer from night sweats from time to time.
I went back to my doctor and it turns out I have something called Pityriasis Rosea. Doctors are not quit sure how one catches it, but they believe it is a virus. It can last from 4 weeks up to 6 months. There really isn't much you can do to heal it but wait it out. It is very uncomfortable and itchy. It usually happens to women from the ages of 12 to 30, and occasionally happens to men.
Pityriasis rosea is a common human skin disease which presents as numerous patches of pink or red oval rash. The rash may be accompanied by low-grade headache, fever, nausea and fatigue and itching. Topical and oral steroids are needed. Water, sweat, and soap may cause irritation and should be avoided in the disease. Topical zinc oxide and calamine lotion are useful for pruritus.
I hope it helps. Take care and please do keep us posted on how you are doing. Kind regards.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.